# SDR HEEA0011778

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 7645001078103
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY INDICATOR BOTH NEEDLES WILL NOT INDICATE.
